i recovered from depression 8 months back but have problem in sleeping since last one month.
Hello shakeelsheikh. Not certain what your question is so I'll guess and add that feeling tired is a normal and also common side effect to taking Xanax. You might talk to your doctor and see what might be done to help ease the problem as well as your difficulty in getting a nights sleep. Regards, pledge
Have you tried using benadryl for helping you to sleep? I take xanax to sleep & it has been a miracle drug for me to get me into REM sleep for my fibromyalgia. If you are going to take it long term you will get used to the side effect, & sleep a good 7 hours or so (usually) & feel awakened & refreshed in the morning instead of so tired. I would try taking 2 benadryl before taking drugs such as Ambein, which seems to ill effect a lot of people.Just my thoughts... Mary
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I got addicted to xanax for about 2 years I went off of them cold turkey taking up 15mg or more aday
Posted 13 Mar 2011 • 3 answers
Posted 25 Jun 2011 • 6 answers
Posted 29 Oct 2011 • 1 answer
Posted 9 Mar 2012 • 4 answers
Posted 8 May 2016 • 1 answer